← Search

Review of Economic Studies Vol. 45 No. 3 1978

Stability of Separable Hamiltonians and Investment Theory

J. A. Scheinkman

University of Chicago

Abstract

Journal Article Stability of Separable Hamiltonians and Investment Theory Get access José Alexandre Scheinkman José Alexandre Scheinkman University of Chicago Search for other works by this author on: Oxford Academic Google Scholar The Review of Economic Studies, Volume 45, Issue 3, October 1978, Pages 559–570, https://doi.org/10.2307/2297257 Published: 01 October 1978 Article history Received: 01 November 1976 Accepted: 01 October 1977 Published: 01 October 1978

DOI
10.2307/2297257
Volume
45
Issue
3
Pages
559-570
Language
en
Sources
openalex crossref

Cite